# SDR 2007FA0000417

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: General aviation
- Aircraft: N3581E
- Make and model: Bbavia 11AC
- Aircraft serial: 11AC1813
- Engine: Lyc O235*
- Propeller: Snsnch M76AK
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION OCCURRING AT LT FRONT WING SPAR / STRUT LOCATION.  CRACK AT BOTTOM EDGE, AT WING ROOT FITTING.  POSSIBLE AGE OF SPAR CAUSING DELAMINATION.  LONGITUDINAL CRACK AT WING ROOT POSSIBLE EARLIER DAMAGE.  REPLACED WITH NEW WOOD SPAR P/N 5146L.
